1. Alan has completed the new Pain Recovery Program. To read or share it, use this link: http://go.tmswiki.org/newprogram
    Dismiss Notice

Is This Just Something to Ride Out? Is This The One Time

Discussion in 'Support Subforum' started by Balsa11, Nov 18, 2020.

  1. Balsa11

    Balsa11 Well known member

    After several months of dealing with severe TMS symptoms with little or no medications, I'm really stuck. It all started after withdrawing from Zoloft. I'm really concerned- today my legs have been feeling weak and I feel a generalized numbness all over my body and the bottom of my feet were purple and yellow for a bit. It feels like different parts of my body are losing sensation. I also got thin skin, widespread soreness, sinus congestion/swelling, reflux, joint pain, brain fog, on top of years of anxiety and burnout. I really don't want to have to go to a doctor and I'm terrified. I just want to get through the next few weeks until the end of the school term. I just don't want to lose the use of my legs on top of getting my grades up. Any tips besides the usual affirmations?
     
  2. TG957

    TG957 Beloved Grand Eagle

    Meditation. You need to realize that all the time you were on Zoloft, it was blocking your brain from sending these distress signals to your body. Now you are trying to get rid of it, and your brain is off the hook. Meditation is the best tool to stabilize your nervous system. Also, Claire Weekend audios, they are a godsend.
     
  3. Balsa11

    Balsa11 Well known member

    It was a freak reaction after only a few days. Awesome, I'll give that a try. Just getting some much needed studying before I go to bed.
     
  4. Balsa11

    Balsa11 Well known member

    Claire Weekes' audio was really helpful. I'm still getting widespread numbness and neurological type stuff, including these weird head shakes.
     

Share This Page